Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 217656, 7 pages
http://dx.doi.org/10.1155/2013/217656
Research Article

On Multiple Convolutions and Time Scales

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK

Received 23 September 2013; Accepted 7 November 2013

Academic Editor: Suares Clovis Oukouomi Noutchie

Copyright © 2013 Hassan Eltayeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. A. Agwa, F. M. Ali, and A. Kılıçman, “A new integral transform on time scales and its applications,” Advances in Difference Equations, vol. 2012, article 60, 2012. View at Publisher · View at Google Scholar
  2. M. Bohner and A. Peterson, “Laplace transform and Z-transform: unification and extension,” Methods and Applications of Analysis, vol. 9, no. 1, pp. 155–162, 2002. View at Google Scholar
  3. J. M. Davis, I. A. Gravagne, B. J. Jackson, R. J. Marks, and A. A. Ramos, “The Laplace transform on time scales revisited,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1291–1306, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. R. P. Agarwal, C. Ahlbrandt, M. Bohner, and A. Peterson, “Discrete linear Hamiltonian systems: a survey,” Dynamic Systems and Applications, vol. 8, pp. 307–333, 1999. View at Google Scholar
  5. R. P. Agarwal and M. Bohner, “Quadratic functionals for second order matrix equations on time scales,” Nonlinear Analysis: Theory, Methods and Applications, vol. 33, no. 7, pp. 675–692, 1998. View at Google Scholar · View at Scopus
  6. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, pp. 3–22, 1999. View at Google Scholar
  7. C. D. Ahlbrandt, M. Bohner, and J. Ridenhour, “Hamiltonian systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 561–578, 2000. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Erbe and S. Hilger, “Sturmian theory on measure chains,” Differential Equations and Dynamical Systems, vol. 1, pp. 223–246, 1993. View at Google Scholar
  9. M. Bohner and G. S. Guseinov, “The convolution on time scales,” Abstract and Applied Analysis, vol. 2007, Article ID 58373, 24 pages, 2007. View at Publisher · View at Google Scholar
  10. B. Jackson, “Partial dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 391–415, 2006. View at Publisher · View at Google Scholar · View at Scopus